# SDR MASA2019031511758

- Difficulty date: March 15, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 33,239 hours, 27,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT ROW 1 INOP. PLACED ON MEL.
